Each tablet contains paracetamol 500 mg and excipients q.s. (microcrystalline cellulose, colloidal anhydrous silica, sodium starch glycolate, magnesium stearate).
Box of 2 blisters x 8 tablets.
Bottle of 100 tablets.
Bottle of 300 tablets.
Bottle of 500 tablets.
Fast relief of painful disorders, e.g. headache, fever, aches and pain due to colds, flu and dysmenorrhea.
Hypersensitivity to paracetamol.
Hepatocellular and severe renal insufficiency.
Severe renal failure.
Avoid drinking alcohol during administration.
Cutaneous eruptions, erythema, rash (rare).
Dosage and Administration
Adults and children > 12 years: 1 tablet, 2-3 times a day, the dose should not exceed 8 tablets per day unless directed by doctor.
The interval between administrations should be at least 4 hours.
In case of severe renal failure (creatinine clearance < 10 mL/min), the interval between administrations should be at least 8 hours.
The physician should be informed any side effects during the treatment with DOLODON.
Store in a dry and cool place (< 30 degree C). Keep out of reach of children.
Read leaflet carefully before use.
For more information, consult your physician.